The Michigan Mathematical Journal

Isometric immersions of constant curvature manifolds.

Barrett O'Neill and Edsel Stiel

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 335-339.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998967

Digital Object Identifier
doi:10.1307/mmj/1028998967

Mathematical Reviews number (MathSciNet)
MR0158329

Zentralblatt MATH identifier
0124.37402

Subjects
Primary: 53.74

Citation

O'Neill, Barrett; Stiel, Edsel. Isometric immersions of constant curvature manifolds. Michigan Math. J. 10 (1963), no. 4, 335--339. doi:10.1307/mmj/1028998967. https://projecteuclid.org/euclid.mmj/1028998967


Export citation